MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/crpu/1076907

Медицинская библиотека · Case reports in pulmonology · 2026

Pulmonary Hypertension Following the Use of Trastuzumab Biosimilars.

Ojo Timi, Cablay Kory, Emara Neveen, Meyer Armin

СтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

HER2-positive breast cancer comprises 14%-20% of breast cancer cases and was previously linked with aggressive progression. Trastuzumab and its biosimilars have improved survival significantly, but their pulmonary toxicities remain underrecognized. While left ventricular dysfunction is a well-documented adverse effect, pulmonary hypertension, pulmonary arterial hypertension (PAH), and right heart failure are rarely reported.

CASE PRESENTATION: We report the case of a 53-year-old woman with Stage IV HER2-positive invasive ductal carcinoma and well-controlled HIV who presented with shortness of breath, edema, and weakness. She previously completed five cycles of trastuzumab biosimilars (trastuzumab-anns or trastuzumab-dttb), Perjeta (pertuzumab), and Taxotere (docetaxel) and then transitioned to maintenance therapy with just trastuzumab-anns and pertuzumab for one cycle due to neuropathy. Pretreatment and interim echocardiograms showed preserved left ventricular and right ventricular function. Shortly after her last trastuzumab dose, she was hospitalized with severe anasarca, bilateral pleural effusions, and respiratory failure. Right heart catheterization revealed severe precapillary pulmonary hypertension (mPAP 40 mmHg [normal < 20 mmHg], PAWP 8 mmHg [normal ≤ 15 mmHg]), consistent with WHO Group I PAH. Despite aggressive diuresis and respiratory support, her condition deteriorated, and she elected for comfort-focused care.

DISCUSSION: Although rare, pulmonary vascular complications such as PAH have been linked to HER2-targeted therapies. Reports from clinical trials, FAERS data, and national registries have documented cases of trastuzumab-associated PAH, suggesting a possible vascular mechanism, potentially through ACVRL1 pathway involvement. This case highlights the importance of considering pulmonary hypertension as a potential adverse event in patients on trastuzumab, particularly those with pulmonary metastases.

CONCLUSION

Clinicians should be aware of pulmonary complications in patients receiving HER2-targeted therapies, even when left ventricular function is preserved. Early recognition and monitoring of right-sided pressures in high-risk patients may improve outcomes. This case adds to emerging evidence on trastuzumab's pulmonary risks.

Для цитирования: Ojo Timi, Cablay Kory, Emara Neveen, Meyer Armin. Pulmonary Hypertension Following the Use of Trastuzumab Biosimilars.. Case reports in pulmonology. 2026. DOI: 10.1155/crpu/1076907.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.